# SDR SWAA2019092636936

- Difficulty date: August 29, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 62,273 hours, 36,091 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Former
- Part number: 116A3010
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED LEADING EDGE FAIRING FORMER CRACKED AT INBOARD END AT BS 500D.  R&R FAIRING FORMER IAW SRM & DWG.
